# SDR DALA2020123004347

- Difficulty date: December 29, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N329DN
- Make and model: Airbus A321-211
- Aircraft serial: 7885
- Aircraft time: 9,186 hours, 4,004 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 1L EXIT LIGHT LENS MISSING.  CORRECTIVE ACTION: INSTALLED LENS, IAW A321 AMM 33-51.
